# SDR UPS98226822

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG FUMES IN COCKPIT SHUT DOWN PAX INFLIGHT, PREVIOUS WRITE-UP SDF, MX DEFERED APU M 152622.  SUBMITTER STATES, SUSPECT FUEL FUMES, VAPORS IN COALESTER BAGS AOG NEW BAGS AND O-RINGS FOR T-FITTING FOR SOLENOID VALVE.  REPLACED BAGS AND O-RINGS TO FUEL SOLENOID VALVE RAN ENGINE FOR SEVERAL HRS NO VAPORS NOTED.
